Pacific Journal of Mathematics

On function families with boundary.

Józef Siciak

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 375-384.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036735

Mathematical Reviews number (MathSciNet)
MR0144199

Zentralblatt MATH identifier
0106.08801

Subjects
Primary: 46.55

Citation

Siciak, Józef. On function families with boundary. Pacific J. Math. 12 (1962), no. 1, 375--384. https://projecteuclid.org/euclid.pjm/1103036735


Export citation

References

  • [1] S. Bergman, ber die ausgezeichneten Randfldchen in der Theorie der Funktionen von zwei komplexer Veranderlichen,Math Ann., 104 (1931), 611-636.
  • [2] S. Bergman, ber eine in gewissen Bereichen mit Maximumfiache gltige Integraldarstel. lung der Funktionen zweier komplexen Variablen, Math. Z., 39 (1934), 76-94, 605-608.
  • [3] E. Bishop, A minimalboundary for functionalgebras, Pacific J. Math., 9 (1959), 629-642.
  • [4] H. J. Bremermann, On a generalized Dirichlet problem for pluri-subharmonicfunctions and pseudoconvex domains.Characterization Silov boundaries, Trans. Amer. Math. Soc, 91 (1959), 246-276.
  • [5] J. M. Gelfand, D. A. Raikov, and G. E. Silov, Commutative normed rings, Uspeki Mat. Nauk (N.S.) 1, 2 (12) (1946), 48-146.
  • [6] J. Petrowski, Zur ersten Randwertaufgabeder Warmeleitungsgleichung,Compositio Mathematica 1 (1935), 383-419.
  • [7] J. M. Singer and R. Arens, Function values as boundary integrals, Proc. Amer. Math- Soc, 5 (1954), 735-745.